Distortion under conformal and quasiconformal mappings

J. E. McMillan The University of Wisconsin-Milwaukee, Milwaukee, Wis., USA

TBD mathscidoc:1701.331399

Acta Mathematica, 126, (1), 121-141, 1970.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 201 downloads ] [ 0 comments ]
@inproceedings{j.1970distortion,
  title={Distortion under conformal and quasiconformal mappings},
  author={J. E. McMillan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221641659108},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={121-141},
  year={1970},
}
J. E. McMillan. Distortion under conformal and quasiconformal mappings. 1970. Vol. 126. In Acta Mathematica. pp.121-141. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221641659108.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved